I got the Skyla Iud (3year) placed 2 and a half years ago. It's due to come out in October of this year, about 7 months. I have noticed recently that I am bleeding more. It's brownish in color and It'd typically when I use the restroom. I finally got the courage to ask when I just had this experience. It was a moderate amount this time. I have been bleeding on and off pretty consistently and over the past 3 years I have spotted on and off. Wasnt really anything to fuss about. I have searched online about it and find nothing about bleeding more anytime prior to it coming out. Does anyone have any insite on this. It's not even red like a typical cycle and it's on and off each month. (not more than 2 to 3 weeks apart sometimes) . Any answers would be highly highly appreciated.
Im not a doctor or anything but I'm pretty sure that is happening because the hormones in the skyla are beginning to run out after x amount of time. But I'm just making an educated guess since skyla has the smallest dose of hormones which is why it last's the least amount of time.
- Skyla Information for Consumers
- Skyla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skyla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Oct 2014 • 1 answer
Updated 11 Mar 2016 • 1 answer
Updated 20 Jul 2016 • 1 answer
Updated 2 Oct 2016 • 1 answer
Updated 5 Sep 2017 • 1 answer